Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Severe lower abdominal pain, high fever, high heart. Ovarian cancer?

Does h pylori cause frequent urination? Also u have bad pain in my lower right abdomen , and under my Belly button, along with a temperature of 102 and heart rate of 99, but nurse couldn t find anything wrong with me. I was diagnosed 2 weeks previous to seein the nurse with h pylori. I m really scared I ve got ovarian cancer with the pain in my abdomen as the pain goes into my leg! I m 25 years old.
Asked On : Mon, 29 Oct 2012
Answers:  1 Views:  83
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Cardiologist 's  Response
Welcome to Health care Magic

H. Pylori does not cause frequent urination.

You probably have Cystitis - urinary infection.

You have no cause to be scared. You have said nothing suggest cancer. See your doctor - they will examine, do blood test, do SCAN and diagnose properly. They can exclude cancer.

Take care
Wishing a speedy recovery
God bless
Good luck
Answered: Mon, 29 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor